Pacific Journal of Mathematics

Fixed point sets.

L. E. Ward, Jr.

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 553-565.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945889

Mathematical Reviews number (MathSciNet)
MR0367963

Zentralblatt MATH identifier
0262.54047

Subjects
Primary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]
Secondary: 54F50: Spaces of dimension $\leq 1$; curves, dendrites [See also 26A03]

Citation

Ward, L. E. Fixed point sets. Pacific J. Math. 47 (1973), no. 2, 553--565. https://projecteuclid.org/euclid.pjm/1102945889


Export citation

References

  • [1] R. H. Bing, Partitioninga set, Bull. Amer. Math. Soc, 55 (1949), 1101-1110.
  • [2] J. H. Carruth. A note on partially ordered compacta, Pacific J. Math., 24 (1968), 229-231.
  • [3] J. J. Charatonik and C. Eberhart, On smooth dendroids, Fund. Math., 67 (1970), 297-322.
  • [4] G. Dimitroff, Two characterizations of compact local trees, Trans. Amer. Math. Soc, 127 (1967), 204-220.
  • [5] R J. Koch and I. S. Krule, Weak cutpoint ordering on hereditarilylocally con- nected continua, Proc. Amer. Math. Soc, 9 (1959), 723-728.
  • [6] K. Kuratowski, Topology, Vol. II, rev. ed., Academic Press, New York; PWN, Warsaw, 1968.
  • [7] H. Robbins, Some complements to Brouwer's fixed point theorem, Israel J. Math., 5 (1967), 225-226.
  • [8] H. Schirmer, On fixed point sets of homeomorphisms of the n-ball, Israel J. Math., 7 (1969), 46-50.
  • [9] H. Schirmer,Properties of fixed point sets on dendrites, Pacific J. Math., 36 (1971), 795-810.
  • [10] L. E. Ward, Jr., A fixed point theorem for multi-valued functions, Pacific J. Math., 8 (1958), 921-927.
  • [11] L. E. Ward, Characterizationof the fixed point property for a class of set-valued mappings, Fund. Math., 50 (1961), 159-164.
  • [12] R. L. Wilder, Characterizations of continuous curves that are perfectly continuous, Proc Nat. Acad. Sci., 15 (1929) 614-621.
  • [13] R. L. Wilder,Topology of Manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, New York, 1949.
  • [14] L. Zippn, On continuous curves irreducible about subsets, Fund. Math., 20 (1933), 197-205.